| Model Number |
EV240163 |
| Medical Device Problem Codes |
Low impedance (2285); Impedance Problem (2950)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/11/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the day after implant, there was an alert for low impedance on ring1 to coil2 of the extravascular (ev) lead.There also was an abrupt drop in impedance on ring1 to ring2 on the lead trends.Two days after implant the impedance values were within normal limits.The ev lead remains in use.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.